Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS

   
Mobile Device Pairing
Bulletin of the American Mathematical Society
Bulletin of the American Mathematical Society
ISSN 1088-9485(online) ISSN 0273-0979(print)

 

On the zeros of Maass wave form $L$-functions


Author: James Lee Hafner
Journal: Bull. Amer. Math. Soc. 15 (1986), 61-64
MSC (1985): Primary 11F66, 11M26
MathSciNet review: 838787
Full-text PDF

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Bulletin of the American Mathematical Society with MSC (1985): 11F66, 11M26

Retrieve articles in all journals with MSC (1985): 11F66, 11M26


Additional Information

DOI: http://dx.doi.org/10.1090/S0273-0979-1986-15434-0
PII: S 0273-0979(1986)15434-0